Topological transitivity of solvable group actions on the line $\mathbb R$

Tom 116 / 2009

Suhua Wang, Enhui Shi, Lizhen Zhou, Grant Cairns Colloquium Mathematicum 116 (2009), 203-215 MSC: Primary 37B05; Secondary 57S25. DOI: 10.4064/cm116-2-5

Streszczenie

Let $\phi:G\rightarrow {\rm Homeo_+}(\mathbb{R})$ be an orientation preserving action of a discrete solvable group $G$ on $\mathbb R$. In this paper, the topological transitivity of $\phi$ is investigated. In particular, the relations between the dynamical complexity of $G$ and the algebraic structure of $G$ are considered.

Autorzy

  • Suhua WangDepartment of Mathematics
    Suzhou University
    Suzhou 215006, China
    e-mail
  • Enhui ShiDepartment of Mathematics
    Suzhou University
    Suzhou 215006, China
    e-mail
  • Lizhen ZhouDepartment of Mathematics
    Suzhou University
    Suzhou 215006, China
    e-mail
  • Grant CairnsDepartment of Mathematics
    Suzhou University
    Suzhou 215006, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek